# SDR DALA2025092506991

- Difficulty date: September 24, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 66,354 hours, 34,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Misinstalled
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS RACK LT LOWER FITTING SUPPORT HAS ONE FASTENER NOT TIGHT AND MAIN FITTING BOLT NOT INSTALLED PROPERLY.   COMPLIED WITH ER/A 629286- 14AD. (1215886).
